Finite difference smoothing solutions of nonsmooth constrained optimal control problems

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

The finite difference method and smoothing approximations for a nonsmooth constrained optimal control problem are considered. Convergence of solutions of discretized smoothing optimal control problems is proved. Error estimates of finite difference smoothing solutions are given. Numerical examples are used to test a smoothing sequential quadratic programming (SQP) method for solving the nonsmooth constrained optimal control problem.
Original languageEnglish
Pages (from-to)49-68
Number of pages20
JournalNumerical Functional Analysis and Optimization
Volume26
Issue number1
DOIs
Publication statusPublished - 25 Apr 2005
Externally publishedYes

Keywords

  • Finite difference method
  • Nondifferentiability
  • Optimal control
  • Smoothing approximation

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization

Cite this